BibTeX record journals/ijcm/MajidRI13

download as .bib file

@article{DBLP:journals/ijcm/MajidRI13,
  author    = {Zanariah Abdul Majid and
               H. M. Radzi and
               Fudziah Ismail},
  title     = {Solving delay differential equations by the five-point one-step block
               method using Neville's interpolation},
  journal   = {Int. J. Comput. Math.},
  volume    = {90},
  number    = {7},
  pages     = {1459--1470},
  year      = {2013},
  url       = {https://doi.org/10.1080/00207160.2012.754015},
  doi       = {10.1080/00207160.2012.754015},
  timestamp = {Tue, 09 Apr 2019 15:24:00 +0200},
  biburl    = {https://dblp.org/rec/journals/ijcm/MajidRI13.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics